# SDR EPUA23092005A

- Difficulty date: September 23, 2005
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N73067
- Make and model: Cessna 207A
- Aircraft serial: 20700558
- Aircraft time: 19,400 hours
- Engine: Cont IO520F
- Engine time: 1,420 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: SA52000A20P
- Condition: Bent
- Location: Engine
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUNNING ROUGH REPORTED.  MX REMOVED ALL PUSHRODS FOR INSPECTION.  NR 5 CYLINDER PUSHRODS (INTAKE AND EXHAUST) BENT.  NR 4 CYLINDER PUSHROD (EXHAUST) BENT.  NR 2 CYLINDER PUSHROD (EXHAUST) BENT.
